Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 526017, 9 pages
http://dx.doi.org/10.1155/2013/526017
Research Article

A Novel Approach to Control Design for Linear Neutral Time-Delay Systems

1Space Control and Inertial Technology Research Center, Harbin Institute of Technology, Harbin 150001, China
2Shenzhen Graduate School, Harbin Institute of Technology, Shenzhen 518055, China
3School of Information Science and Electrical Engineering, Harbin Institute of Technology at Weihai, Weihai 264200, China

Received 2 February 2013; Accepted 24 February 2013

Academic Editor: Ligang Wu

Copyright © 2013 Hongwei Xia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongwei Xia, Pingping Zhao, Li Li, Aiguo Wu, and Guangcheng Ma, “A Novel Approach to Control Design for Linear Neutral Time-Delay Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 526017, 9 pages, 2013. https://doi.org/10.1155/2013/526017.